:... Noor El Fatwa ...:



 Noor El Fatwas  
Assalam 3aleykum wa RamatuLLahi wa Barakatuhuh ! Bienvenue sur le forum de la banque de Fatwas online Noor el Fatwas Very Happy .... Que Dieu vous guide sur le plus droit chemin. Amine
Eye problems while under a statin regimen?

 
Poster un nouveau sujet   Répondre au sujet    :... Noor El Fatwa ...: Index du Forum -> Islam -> Santé et Sciences
Sujet précédent :: Sujet suivant  
Auteur Message
jennermack


Hors ligne

Inscrit le: 17 Avr 2018
Messages: 14
Masculin

MessagePosté le: Lun 30 Avr 2018 - 07:43    Sujet du message: Eye problems while under a statin regimen? Répondre en citant

Hi,

I have read queries on this forum of those of us who have experienced vision problems attributable to statin use; myself included. It is not your imagination.
Abstract: Casey Eye Institute, Department of Ophthalmology, Oregon Health & Science University, Portland, Oregon 97239-4197, USA. *eyedrug@ohsu.edu
PURPOSE: To report the association between 3-hydroxy-3-methyl-glutaryl-CoA (HMG-CoA) reductase inhibitors (statins) and diplopia, blepharoptosis (ptosis), and ophthalmoplegia. DESIGN: Database study. PARTICIPANTS: Two hundred fifty-six subjects studied. CONCLUSIONS: According to WHO criteria, the relationship between statin therapy and diplopia, ptosis, or ophthalmoplegia is possible.

Any help will be apprecited.

I didn't find the right solution from the Internet.

References:
https://spacedoc.com/board/viewtopic.php?t=1593
Whiteboard Explainers

Thank you.


Revenir en haut
Publicité






MessagePosté le: Lun 30 Avr 2018 - 07:43    Sujet du message: Publicité

PublicitéSupprimer les publicités ?
Revenir en haut
Montrer les messages depuis:   
Poster un nouveau sujet   Répondre au sujet    :... Noor El Fatwa ...: Index du Forum -> Islam -> Santé et Sciences Toutes les heures sont au format GMT + 2 Heures
Page 1 sur 1

 
Sauter vers:  

Index | Panneau d’administration | creer un forum | Forum gratuit d’entraide | Annuaire des forums gratuits | Signaler une violation | Conditions générales d'utilisation
Powered by phpBB © 2001, 2018 phpBB Group
Traduction par : phpBB-fr.com